# SDR ABXA040047

- Difficulty date: January 15, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 54,351 hours, 49,039 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 99582203
- Condition: Cracked
- Location: Lt Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE ASSEMBLY RIB WAS CRACKED.  REPAIRED IAW DC-9 SRM K05159.
